Hi! I'm so happy to find your group. My son is 24 yrs. old-diagnosed with Crohn's Disease at age 15. Three weeks ago he was hospitalized for a week- he was given Levaquin, Prednisone, Asacol,... they finally tried Remicade- his Crohn's symptoms vanished! (Prior to the Crohn's flare-up, he had walking pneumonia and a bacterial infection- Augmentin sent him into a nose-dive- he will NEVER take that again!)
Since leaving the hospital, he developed a cough, sinus congestion... he was given Tequin. He has taken 3 doses- this morning he couldn't walk! His legs were hurting him sooooo bad- as I helped him get to the bathroom- he fainted from the pain. He says it is the calf area and the quad area. It really scared me- I almost dialed 911. He has been on the sofa all day- needing assistance to even move his legs.
Has anyone out there had a similar experience? Thanks for listening.
(a weary, worried mom)
Last Updated 7/16/04